# SDR DALA1016939011

- Difficulty date: July 17, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 43,979 hours, 35,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHT AT ROW 36 TO BE INOPERATIVE.  MAINTENANCE FOUND A WIRE BROKEN AT THE HARNESS PLUG.  MAINTENANCE REPAIRED THE HARNESS.  AN OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE (2010-D0847) (DLM88101917).
